# SDR IPXA09557379

- Difficulty date: August 31, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 17,581 hours, 11,585 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 PREVIOUS REPAIRS TO VERTICAL STAB PANEL 322CL REQUIRE REWORK DUE TO INFORMATION REQUESTED BY ENGINEERING.  REPAIRED PER SRM 51-70-17-0G AND UPS EO B757-5530-34918-A.
